MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Express SD Renal/Biliary; stents, drains and dilators for the biliary ducts

BOSTON SCIENTIFIC CORPORATION Express SD Renal/Biliary; stents, drains and dilators for the biliary ducts
Model Number H74937912618150
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent moved on balloon.The target lesion was located in the super mesenteric artery.A 6.0mmx18mmx150cm express sd stent balloon expandable was selected for use in a mesenteric angiogram.During the procedure, an attempt was made to deploy the stent.However, the stent came off of the balloon.The device was removed, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
D2b: pro code (product code): fge, nin.G4: premarket / 510(k) #: k152607, k162404, p060006.

Brand Name
Express SD Renal/Biliary
Common Device Name
stents, drains and dilators for the biliary ducts
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50692010
Report Number2124215-2026-48142
Device Sequence Number5927825
Product Code FGE
UDI-Device Identifier08714729484844
UDI-Public(01)08714729484844(17)290128(10)38470039
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74937912618150
Device Catalogue NumberH74937912618150
Device Lot Number0038470039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown